MathSciNet Relay Station
MathSciNet bibliographic data
MR2108318 (2006m:30100) 30H05 (30B10 30B30 30D55)
Bernal-González, L. Linear Kierst-Szpilrajn theorems. Studia Math. 166 (2005), no. 1, 55–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement